# SDR C2XA02CL033

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3260 THE CREW REPORTED A STRONG FUEL SMELL IN COCKPIT AFTER STARTING THE APU.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE APU.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
